MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Catalog Number 03L82-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated a falsely depressed architect glucose of 10 mg/dl on a sample that repeated 143 mg/dl on another analyzer.The sample was processed again on the original analyzer with architect glucose of 145 mg/dl.No specific patient information or impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity determined there were no other complaints for likely cause lot 49673uq07.Tracking and trending report review for the architect glucose assay determined that there are no related adverse or non-statistical trends.Manufacturing release documents were reviewed and all specifications were met prior to release.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect glucose assay was identified.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6637410
Report Number1628664-2017-00256
Device Sequence Number105886
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number03L82-41
Device Lot Number49673UQ07
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIST (B)(4) SERIAL (B)(4)